WoRMS taxon details

Checked: verified by a taxonomic editorXenosyllis Marion & Bobretzky, 1875

129684 (urn:lsid:marinespecies.org:taxname:129684)
accepted
Genus
marine, brackish, fresh, terrestrial
recent only
Musco, L.; Bellan, G. (2008). Xenosyllis Marion & Bobretzky, 1875. In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=129684 on 2017-11-21

Date
action
by
2004-12-21 15:54:05Z
created
2006-01-25 15:50:31Z
changed
2007-03-29 10:21:37Z
checked
2008-03-05 09:00:37Z
changed
2008-03-26 11:36:43Z
changed
2008-10-24 15:02:43Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bellan, Gerard. (2001). Polychaeta, in: Costello, M.J. et al. (Ed.) (2001). European register of marine species: a check-list of the marine species in Europe and a bibliography of guides to their identification. Collection Patrimoines Naturels. 50: pp. 214-231. (look up in IMIS[details]   

additional source Licher, Frank 2000 (1999), Revision der Gattung Typosyllis Langerhans, 1879 (Polychaeta: Syllidae). Morphologie, Taxonomie und Phylogenie. Abhandlungen der Senckenbergischen Naturforschenden Gesellschaft 551:1-336 [details]   

additional source Fauvel, P. (1923). Polychètes errantes. Faune de France. Librairie de la Faculte des Sciences. Paris. 5: 1-488., available online at http://www.faunedefrance.org/  [details]   

additional source Langerhans, Paul. (1879). Die Wurmfauna von Madeira [part I]. Zeitschrift für wissenschaftliche Zoologie. 32(4): 513-592, plates XXXI-XXXIII., available online at http://www.biodiversitylibrary.org/page/45240780#page/581/mode/1up [details]  OpenAccess publication 

additional source Fauchald, K. (1977). The polychaete worms, definitions and keys to the orders, families and genera. Natural History Museum of Los Angeles County: Los Angeles, CA (USA), Science Series. 28:1-188., available online at http://www.vliz.be/imisdocs/publications/123110.pdf [details]   

redescription San Martín, G. (2003). Annelida, Polychaeta II: Syllidae. In: Ramos MA et al. (eds) Fauna Iberica, Vol 21, Museo Nacional de Ciencias Naturales. CSIC, Madrid. p 1-554. [details]